# SDR AALA971231

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER 3 INCHES OF BELL FRAME CORRODED STA 372 INBOARD OF STR 17R (JUST FORWARD OF FORWARD GALLEY DOOR).  REMOVED CORROSION AND REPAIRED PER SRM 51-40-4, LOWER 3 INCHES OF BELL FRAME ST STA 372, STR 17R.  TST: 55,772 HOURS.  CYCLES, 34,468.  (X)
